# SDR DALA2018091705612

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 78,531 hours, 60,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK TAIL CONE CEILING LIGHTS INOP. AFT BATTERIES IN PACK INOP, CHANGED AND PERFORMED EMERGENCY LIGHT CHECK OPS CHECK OK IAW AMM 33-55. AFT TAIL CONE CEILING LIGHTS.
